... tics are not a side effect but it worries me
Kathleena802; Here are a few side effects of this medication they are listed as rare but they can happen, This is really not a problem they sometimes go away but just so you know. This info is from here drugs.com (((stiffness of the arms and legs
swollen or painful glands
tic-like (jerky) movements #### so this could be the legs or anywhere if it gets to painful or to much talk with your doctor again. This is not going to be a problem in the long run.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Aug 2010 • 1 answer
Updated 16 Jun 2013 • 2 answers
Updated 14 Aug 2014 • 1 answer
Lamotrigine - Ever since I went on lamotrogine my voice has become lower in register and my voice is
Updated 21 Sep 2014 • 1 answer
Updated 28 Aug 2018 • 1 answer